# SDR DL733972502

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Condition: Failed
- Location: Nlg
- Component: 189929
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR.  REPLACED PROX SENSORS ON NOSE GEAR AND RT MLG, PERFORMED GEAR SWING.
